# SDR SWIA2020022748851

- Difficulty date: February 7, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 14,801 hours, 7,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H O/B SILL FROM FR.88-90.   (C-CHECK) RO 2/22/2020   REMOVED AND REPLACED R/H O/B SILL FROM FR.88-90. PER REF: SRM SEE CONTINUATION CARD FOR WORK PREFORMED
